Alert archive / Alabama / Freeze Warnings in 2016
Freeze Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this freeze warning at Nov 19, 2016, 3:02 AM CST for 26 counties in Alabama. It took effect at Nov 20, 2016, 12:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2016, 3:02 AM CST (09:02 UTC)
- In effect from
- Nov 20, 2016, 12:00 AM CST
- Expired
- Nov 20, 2016, 7:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Birmingham, AL
All 26 counties
Bibb County, AL, Blount County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Pickens County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 28 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
007 WWUS74 KBMX 190902 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 302 AM CST SAT NOV 19 2016 ...FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING NEAR AND NORTH OF INTERSTATE 20 AND ACROSS ALL OF CENTRAL ALABAMA ON MONDAY MORNING... ALZ011>015-017>031-192300- /O.NEW.KBMX.FZ.W.0003.161120T0600Z-161120T1300Z/ /O.NEW.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW 302 AM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST SUNDAY... ...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * TEMPERATURES...RANGING FROM 29 TO 32 DEGREES ON SUNDAY MORNING. MONDAY MORNING IS EXPECTED TO BE EVEN COLDER WITH LOW TEMPERATURES RANGING FROM 23 TO 29 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ032>050-192300- /O.NEW.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS- AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE- BARBOUR- INCLUDING THE CITIES OF...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 302 AM CST SAT NOV 19 2016 ...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * TEMPERATURES...RANGING FROM 26 TO 31 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
990 WWUS74 KBMX 192133 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 333 PM CST SAT NOV 19 2016 ...COLDER WEATHER INVADES CENTRAL ALABAMA... ALZ011>015-017>031-201300- /O.CON.KBMX.FZ.W.0003.161120T0600Z-161120T1300Z/ /O.CON.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW 333 PM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * TEMPERATURES...RANGING FROM 29 TO 32 DEGREES ON SUNDAY MORNING. MONDAY MORNING IS EXPECTED TO BE EVEN COLDER WITH LOW TEMPERATURES RANGING FROM 23 TO 29 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ032>050-201300- /O.CON.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS- AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE- BARBOUR- INCLUDING THE CITIES OF...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 333 PM CST SAT NOV 19 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * TEMPERATURES...RANGING FROM 26 TO 31 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
915 WWUS74 KBMX 200359 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 959 PM CST SAT NOV 19 2016 ...COLDER WEATHER INVADES CENTRAL ALABAMA... ALZ032-034>038-201300- /O.EXA.KBMX.FZ.W.0003.161120T0600Z-161120T1300Z/ /O.CON.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ HALE-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...GREENSBORO...MOUNDVILLE...CENTREVILLE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 959 PM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT UNTIL 7 AM CST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 7 AM CST SUNDAY. * TEMPERATURES...RANGING FROM 26 TO 31 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ011>015-017>031-201300- /O.CON.KBMX.FZ.W.0003.161120T0600Z-161120T1300Z/ /O.CON.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW 959 PM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * TEMPERATURES...RANGING FROM 29 TO 32 DEGREES ON SUNDAY MORNING. MONDAY MORNING IS EXPECTED TO BE EVEN COLDER WITH LOW TEMPERATURES RANGING FROM 23 TO 29 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ033-039>050-201300- /O.CON.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 959 PM CST SAT NOV 19 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * TEMPERATURES...RANGING FROM 26 TO 31 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
613 WWUS74 KBMX 200846 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 246 AM CST SUN NOV 20 2016 ...COLDER WEATHER INVADES CENTRAL ALABAMA... ALZ011>015-017>032-034>038-201400- /O.UPG.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ /O.NEW.KBMX.FZ.W.0004.161121T0300Z-161121T1400Z/ /O.CON.KBMX.FZ.W.0003.000000T0000Z-161120T1300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 246 AM CST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...RANGING FROM 23 TO 30 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ033-039>050-201400- /O.UPG.KBMX.FZ.A.0001.161121T0300Z-161121T1400Z/ /O.NEW.KBMX.FZ.W.0004.161121T0300Z-161121T1400Z/ PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 246 AM CST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...RANGING FROM 26 TO 32 DEGREES. * IMPACTS...PROTECT TENDER VEGETATION AND ANIMALS WHEN FREEZING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Nov 18, 11:14 PM CST, 3 hours 48 minutes earlier.
Area forecast discussion, Nov 18, 11:14 PM CST, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1114 PM CST Fri Nov 18 2016 .UPDATE... For 06Z Aviation. && .DISCUSSION... Just when the wanted the models to be wrong, they have to show us they can do some forecasting. This very powerful cold front looked so promising at 3 pm on radar, but has since then quickly fizzled as it approaches the western wall of Central Alabama. When I mean fizzled I mean everything has weakened as the models progged. Looking at infrared the tops of really warmed over the past 2 hours. Lightning has gone virtually nil with the only pulses even found along the Mississippi River and that is decreasing as well. the main outflow has moved well ahead of the rain and will enter the northwestern section of the forecast area by 9 pm and then quickly push through the area overnight. The rain shield on the backside of this boundary is quickly deteriorating with the loss of the heating as well. So while the northwest will still some rain, albeit less than a quarter of an inch on a whole, most areas along and south of the I-59 corridor may see not much more than sprinkles or very light rain. If areas west of I-65 actually measure it will be only a hundredth or two hundredths and obviously not a drought buster. Have re-oriented the pops for tonight as well as adjusting the temperature trends and weather timing. Did add some sprinkles in the southeastern counties between 6 am and 9 am as the front pushes through, but measurable rainfall is not expected. 16 && .AVIATION... 06Z TAF Discussion. A strong cold front is set to move through Alabama overnight, with an accompanying area of isolated to scattered showers, although there remains a weakening trend as the night progresses. MVFR clouds are evident along the backside of the front and will continue the mention of these. A clear sky is forecast on Saturday as clouds quickly clear from northwest to southeast during the morning. Behind the front, peak sustained northwesterly winds between 15-20 knots with 25 knot gusts possible. Winds will remain up into the evening but drop below 10 knots. 16 && .FIRE WEATHER... Dry air, cooler, and breezy conditions will build in behind a cold front on Saturday. High fire danger is possible over the weekend due to the very dry air and increase in winds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 43 56 31 56 26 / 40 10 0 0 0 Anniston 48 57 33 57 30 / 30 10 0 0 0 Birmingham 45 56 34 57 32 / 30 0 0 0 0 Tuscaloosa 44 59 33 60 29 / 50 0 0 0 0 Calera 46 57 35 58 32 / 30 10 0 0 0 Auburn 54 60 35 58 34 / 10 10 0 0 0 Montgomery 53 62 35 62 32 / 20 10 0 0 0 Troy 52 62 34 61 29 / 10 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Nov 18, 5:01 AM CST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 501 AM CST FRI NOV 18 2016 ALZ011>015-017>050-191415- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 501 AM CST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF ENHANCED FIRE DANGER ON SATURDAY AND SUNDAY. OVERNIGHT TEMPERATURES WILL BE BELOW OR NEAR FREEZING SATURDAY NIGHT INTO EARLY SUNDAY ACROSS THE NORTH, AND SUNDAY NIGHT INTO EARLY MONDAY AREA WIDE. TAKE THE PROPER PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 08
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 2:35 AM CST | Red Flag Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 32 more | 14 hr |
| Nov 19, 3:02 AM CST | Freeze Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 24 hr |
Nearby
Freeze Warnings in Alabama, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.